# SDR IPXA2014042882804

- Difficulty date: April 21, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 21,320 hours, 14,148 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545753
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 INSPECTION, MAIN CABIN FLOORBAORD 231XHF HAS EDGE DAMAGE.  FABRICATED A NEW FLOORBOARD IAW 5320-9692-H.
